Jump to content

Joeloves: In a crisis


Recommended Posts

Hi guys.

 

I followed this site for my reduction from peroxetine. I was on 20mg the drug for approximately 23  years & 40mg for 7 years I am now 53 years old.

  My method was making a 1mg drop every 2 weeks using the liquid version of the drug. @ certain points I would hold for a bit longer if I was feeling rough.

 It took me 15 months to get down to 20mg.

   The whole process was difficult from start to finish I have to admit. 

 

9 months ago I suffered a huge crash, sending me into severe anxiety & depression of which I am still in the thick of.

I tried a rescue dose of 3mg with no success.

I then re introduced the full 40mg which made me even worse.

 In the past 9 months I have been back & to the phsyciatrist trying to find a drug to relieve my symptoms without success. I have tried Mirtazapine, pregabalin, buspirone all with no success. I am currently on 200mg quetiapine & 100mg of Sertraline but am still really struggling. I have started on small doses of both of these drugs but as soon as they are ramped up, my symptoms get worse. 

Can anyone please help or shed some insight as to what is going on please.

I'm am so desperate because nothing seems to be working

Thank you guys 

Edited by Emonda
Name to title

23 years 20mg peroxetine, 7 years 40mg peroxetine. July 22, taper - 1mg every 2 weeks. Oct 23 huge crash on 20mg.

Returned to 40mg felt worse. Since then. 

40mg Mirtrazapine. 200mg quatapine, 100mg Sertraline. 

 

 

 

 

 

Link to comment
  • Emonda changed the title to Joeloves: In a crisis
  • Administrator

Welcome @Joeloves

Sorry to hear of your struggles.

 

So the moderators can best help you, please complete your drug signature by following these instructions. Adding a signature ensures your drug history appears at the bottom of every post, making it more efficient for those trying to assist.

 

This link should go directly to your own signature: Account Settings – Create or Edit a signature

 

At what dose did you jump to 0mg of Paroxetine? The last dose I saw you mention in your post was 20mg.

 

Paroxetine needs to be tapered very, very slowly. Why taper by 10% of my dosage? The reductions should get smaller and smaller each month, for example: 10mg, 9mg, 8.1mg, 7.3mg etc. Importantly, if you develop unpleasant side effects from tapering, halt the taper, give yourself time to settle, and once stable, taper more slowly and by smaller amounts moving forward.

 

If you tapered faster than this, WD symptoms are the likely outcome:Daily Checklist of Antidepressant Withdrawal Symptoms (PDF) 

 

4 hours ago, Joeloves said:

I suffered a huge crash, sending me into severe anxiety & depression of which I am still in the thick of.

 

These are symptoms listed on the WD checklist.

 

4 hours ago, Joeloves said:

I tried a rescue dose of 3mg with no success.

I then re introduced the full 40mg which made me even worse.

 

Reinstating needs to be done very carefully, and is more predictable if done within 3 months of stopping.

About Reinstating and Stabilizing to Reduce Withdrawal Symptoms

Kindling

I'd expect ramping up to 40mg would have caused some kindling issues, and it takes time to recover from this.

 

4 hours ago, Joeloves said:

I have been back & to the phsyciatrist trying to find a drug to relieve my symptoms without success. I have tried Mirtazapine, pregabalin, buspirone all with no success. I am currently on 200mg quetiapine & 100mg of Sertraline but am still really struggling. I have started on small doses of both of these drugs but as soon as they are ramped up, my symptoms get worse. 

 

More / different drugs are not likely to be the solution to a very sensitised brain. The fact that your symptoms get worse when you increase the dose seems to support this view.

 

Once you update your signature to show: date/drug/dose for the various changes, we can try to find a way forward.

 

Some general info:

We don't suggest many supplements, but two that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. Add one at a time and start with a low dose to see how it affects you. 


Magnesium

Omega-3 fatty acids (fish oil)

Avoid alcohol.

Don't change the manufacturer of your AD.

This is your own Introduction topic.  Each member has only ONE Introduction topic.  Your own Introduction topic is the best place to ask questions and the place to journal your progress.  This keeps your history in one place and means you do not have to repeat your story. 

Once again, welcome to S.A.

Emonda

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg, 30 May 1.76mg, 8 Jun 1.72mg, 13 Jun 1.66mg, 3 Jul 1.62mg, 10 Jul 1.58mg, 17 Jul 1.54mg

Link to comment

Hi Emondo

I didn't actually get to 0mg on my original taper, I stopped tapering @ 20mg because of the, mega crash & went Back up to 40mg within a week. That was 9 months ago.

 I have only just recently come off the peroxetine & started the new drugs on advice from the phsyciatrist.

 I will complete a drug signature today

 

Many thanks

23 years 20mg peroxetine, 7 years 40mg peroxetine. July 22, taper - 1mg every 2 weeks. Oct 23 huge crash on 20mg.

Returned to 40mg felt worse. Since then. 

40mg Mirtrazapine. 200mg quatapine, 100mg Sertraline. 

 

 

 

 

 

Link to comment
  • 1 month later...

Hi Edmondo

 

since about November last year after a short stay in our psychiatric  unit here in Jersey I have been taking Lorazepam & Diazepam prescribed by psychiatrist to use while I am waiting for the different meds to kick in. Please see my drug signature.

I am now back in the unit with my original withdrawal problems plus a benzo, withdrawal, issue. (Super anxious )

my god what a nightmare. 
just looking for some support really I suppose from anyone on this site please.

23 years 20mg peroxetine, 7 years 40mg peroxetine. July 22, taper - 1mg every 2 weeks. Oct 23 huge crash on 20mg.

Returned to 40mg felt worse. Since then. 

40mg Mirtrazapine. 200mg quatapine, 100mg Sertraline. 

 

 

 

 

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy